# SDR AALA202306263186

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A320*
- Aircraft serial: 6495
- Aircraft time: 25,030 hours, 9,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13 ABC EMERGENCY SEAT/WALL MOUNTED LIGHT INOPERATIVE. REMOVED AND REPLACED 13 ABC EMERGENCY SEAT/WALL MOUNTED LIGHT PER AMM 33-51-19.
